Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 74, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 28, 2009, 1:59 AM CDT for Geneva County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 1:59 AM CDT (06:59 UTC)
- Expired
- Mar 28, 2009, 2:30 AM CDT
- In force
- 31 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Geneva County, AL
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 1:17 AM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 1:07 AM CDT, 52 minutes earlier.
Area forecast discussion, Mar 28, 1:07 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
207 AM EDT SAT MAR 28 2009
...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES
TODAY...
.SHORT TERM (TODAY THROUGH MONDAY)...DEEP UPPER LOW CURRENTLY
SITUATED IN THE RED RIVER VALLEY WILL MOVE EAST AND THEN NORTHEAST
TO THE BOOTHEEL OF MISSOURI TODAY. ASSOCIATED SFC LOW PRESSURE WILL
CONTINUE TO RAPIDLY DEEPEN ACROSS THE MISSISSIPPI RIVER...LIFTING
NORTH AND EAST THROUGH THE DAY. THE COLD FRONT ASSOCIATED WITH THIS
SYSTEM WILL SWEEP ACROSS THE GULF COAST THROUGH THE DAY
TODAY...REACHING THE BIG BEND BY EARLY THIS EVENING.
COMPLEX AND DYNAMIC WEATHER EVENT WILL UNFOLD TODAY AHEAD OF THE
FRONTAL BOUNDARY. STRONG TO SEVERE STORMS ARE ONGOING THIS MORNING
ACROSS SOUTHWEST ALABAMA AND SOUTHERN MISSISSIPPI. THIS ACTIVITY IS
FOCUSED ALONG A WARM FRONT/OUTFLOW BOUNDARY WHICH EXTENDS EAST ALONG
THE GULF COAST INTO THE PANHANDLE. THIS ACTIVITY IS EXPECTED TO
PROGAGATE EAST ALONG THE BOUNDARY THROUGH THE REMAINDER OF THE NIGHT
AND INTO THE DAYLIGHT HOURS ON SATURDAY. AS THE COMPLEX MOVES
EAST...THE SOUTHERLY LOW LEVEL JET IS FORECAST TO INTENSIFY ACROSS
THE PANHANDLE AND SOUTHEAST ALABAMA. THIS WILL LIKELY MAINTAIN THE
THREAT FOR SEVERE WEATHER WITH THIS COMPLEX AS IT MOVES INTO THE
WESTERN CWA BY SUNRISE.
THIS INITIAL THUNDERSTORM COMPLEX EXPECTED TO CROSS THE FORECAST
AREA DURING THE FIRST HALF OF SATURDAY. ADDITIONAL STORMS...POSSIBLY
SEVERE...ARE EXPECTED DURING THE AFTERNOON AND EVENING HOURS AS THE
COLD FRONT APPROACHES AND THE REGION COMES UNDER THE INFLUENCE OF
THE RIGHT ENTRANCE REGION TO A 120+ KNOT UPPER JET.
ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE TODAY...RANGING FROM
ISOLATED TORNADOES TO DAMAGING STRAIGHT LINE WINDS TO LARGE HAIL.
DEEP LAYER SHEAR OF 40-60 KNOTS IS ANTICIPATED THROUGHOUT THE DAY
ALONG WITH FORECAST CAPES AOA 1000J/KG. THE AXIS OF THE
AFOREMENTIONED SFC BOUNDARY WILL LIKELY BE THE FOCUS OF THE HIGHEST
RISK FOR TORNADOES TODAY. ADDITIONALLY...DEEP LAYER MOISTURE WILL
REMAIN AMPLE...WITH STORMS TRAVELING OVER ALREADY SATURATED AREAS.
THUS...THE POTENTIAL FOR FLOODING WILL CONTINUE TODAY.
MUCH DRIER AIR MASS WILL MOVE INTO THE REGION FOR SUNDAY AND MONDAY.
WHILE AFTERNOON HIGHS ARE NOT EXPECTED TO DROP MUCH...MORNING LOWS
SUNDAY AND MONDAY MORNINGS WILL BE SIGNIFICANTLY COOLER.
.LONG TERM (MONDAY NIGHT-SATURDAY)...THE ACTIVE AND PROGRESSIVE
MID/UPPER PATTERN OF THE SHORT TERM WILL CONTINUE THROUGH THE
EXTENDED PERIOD. HIGH PRESSURE RIDGE WILL QUICKLY EXIT THE EASTERN
CONUS AS THE NEXT PLAINS TROUGH AND ASSOCIATED SURFACE COLD FRONT
MOVES FROM THE MS VALLEY TUESDAY TO THE APPALACHIANS AND SOUTHEAST
CONUS ON WEDNESDAY. BOTH THE 28/00Z GFS AND 27/12Z EURO DEPICT A
LOW PRESSURE WAVE DEVELOPING ALONG THE FRONT NEAR THE CENTRAL GULF
COAST...AND MOVE IT NORTHEAST TOWARD THE CAROLINAS WEDNESDAY
AFTERNOON. THIS PROCESS WILL DRAG THE FRONT INTO NORTHERN FL AND
NORTHEAST GULF WEDNESDAY NIGHT THEN STALL. THEN THE FRONT LIFTS
RAPIDLY NORTHWARD AS A WARM FRONT THURSDAY AHEAD OF A STRONGER LOW
PRESSURE SYSTEM WHICH WILL MOVE ACROSS THE MIDWEST AND OH VALLEY
THURSDAY NIGHT AND FRIDAY. THE TRAILING COLD FRONT WILL SWEEP
EASTWARD ACROSS THE REGION FRIDAY...WITH DRIER AIR IN ITS WAKE.
AFTER A COOL START TUESDAY...LOW TEMPS WILL MODERATE TO ABOVE
NORMAL. HIGH TEMPS WILL AVERAGE NEAR TO SLIGHTLY ABOVE NORMAL.
&&
.AVIATION...MOIST UNSTABLE AIRMASS WILL REMAIN ACROSS THE REGION
THROUGH SATURDAY. A SERIES OF UPPER LEVEL DISTURBANCES INTERACTING
WITH A WARM FRONTAL BOUNDARY...MOVING NORTHWARD FROM THE NORTHERN
GULF OF MEXICO ACROSS THE AREA OVERNIGHT...WILL CONTINUE TO PRODUCE
SHOWERS AND ISOLATED THUNDERSTORMS. ON SATURDAY...A COLD FRONT WILL
MOVE EASTWARD ACROSS THE GULF COAST STATES...REACHING KDHN AND KPFN
BY LATE MORNING...AND ACROSS THE REMAINING TERMINALS SATURDAY
AFTERNOON AND EVENING. EXPECT GUSTY SOUTH WINDS AHEAD OF THE
FRONT...WITH STRONG TO SEVERE THUNDERSTORMS ALONG AND IN ADVANCE OF
THE FRONT. WINDS WILL SHIFT TO THE SOUTHWEST AND WEST SATURDAY
NIGHT...WITH SHOWERS AND STORMS ENDING FROM WEST TO EAST.
&&
.MARINE...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH
TONIGHT WITH THE FROPA. OFFSHORE WINDS BEHIND THE FRONT WILL
GRADUALLY SUBSIDE SUNDAY BEFORE SHIFTING TO THE EAST MONDAY AS
HIGH PRESSURE BUILDS TO THE NORTH. WINDS WILL LIKELY INCREASE ONCE
AGAIN BY TUESDAY AS THE NEXT FRONT APPROACHES THE REGION.
&&
.FIRE WEATHER...NO CONCERNS TODAY. RED FLAG CONDITIONS WILL BE
POSSIBLE SUNDAY AND MONDAY AFTERNOON FOR THE INLAND FL ZONES WITH A
DRIER AIR MASS IN PLACE.
&&
.HYDROLOGY...RAINFALL ACCUMULATIONS DURING THE PAST 24 HOURS RANGED
FROM ONE TO THREE INCHES ACROSS THE FLORIDA PANHANDLE...SOUTHWEST
GEORGIA...AND WESTERN BIG BEND.
ACTIVE RAIN PRODUCING SYSTEMS WILL CONTINUE TO DEVELOP AND
CONTRIBUTE TO ADDITIONAL RAINFALL ACROSS MUCH OF THE AREA TODAY AND
TONIGHT...AND AGAIN DURING THE MIDDLE OF NEXT WEEK. 24 HOUR RAINFALL
TOTALS THROUGH SATURDAY NIGHT WILL GENERALLY BE FROM TWO TO FOUR
INCHES ACROSS THE WESTERN TWO-THIRDS OF THE HSA...WITH LOCALLY AS
MUCH AS FOUR TO SIX INCHES POSSIBLE. THIS WET PATTERN WILL GENERATE
SIGNIFICANT RISES ON RIVER BASINS. THE BASINS AT MOST RISK FOR RAPID
RISES WILL BE: CHOCTAWHATCHEE...PEA...CHATTAHOOCHEE...OCHLOCKONEE...
FLINT...ST MARKS...AND APALACHICOLA RIVERS. BRIEF INTENSE BANDS OF
RAINFALL ASSOCIATED WITH PASSING LINES OF STRONG THUNDERSTORMS
DURING EACH EVENT MAY GENERATE LOCALIZED FLOODING ON SMALLER CREEKS
AND STREAMS.
FORECASTERS AT NWS TALLAHASSEE WILL CONTINUE TO MONITOR HYDROLOGIC
CONDITIONS AND ISSUE FLOOD PRODUCTS AS NEEDED. A FLOOD WATCH REMAINS
IN EFFECT FOR THE FLORIDA PANHANDLE...SOUTHEAST ALABAMA...SOUTHWEST
GEORGIA AND THE WESTERN BIG BEND THROUGH SATURDAY EVENING.
FOR ADDITIONAL INFORMATION GO TO THE FOLLOWING WEB SITE:
HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 75 53 73 42 76 / 90 50 10 10 10
PANAMA CITY 73 53 69 50 73 / 90 20 10 10 10
DOTHAN 73 47 68 40 74 / 100 20 10 10 10
ALBANY 73 50 69 41 75 / 90 30 10 10 10
VALDOSTA 77 55 73 43 75 / 80 70 10 10 10
CROSS CITY 81 59 74 43 77 / 70 70 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS.
FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
LIBERTY...WAKULLA...WASHINGTON.
HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
ZONES: FRANKLIN.
HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
ZONES: BAY...COASTAL WALTON...GULF.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
CAMP/JAMSKIHazardous weather outlook, Mar 27, 3:41 AM CDT, 22 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 441 AM EDT FRI MAR 27 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-281000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 441 AM EDT FRI MAR 27 2009 /341 AM CDT FRI MAR 27 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH SATURDAY NIGHT... ...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA PANHANDLE... ...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE COAST... ...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS... AN AREA OF LOW PRESSURE WILL MOVE FROM LOUISIANA NORTHEAST INTO CENTRAL GEORGIA TODAY. STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND WESTERN BIG BEND...SOUTHEAST ALABAMA...AND SOUTHWEST GEORGIA. PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA RIVERS AND STREAMS. THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE POSSIBLE THROUGH EARLY SUNDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION SATURDAY AFTERNOON AND EVENING. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE FRONT...ALONG WITH ADDITIONAL HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED WHEN AND IF A SEVERE THUNDERSTORM OR TORNADO WATCH IS ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Mar 28, 12:27 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 127 AM EDT SAT MAR 28 2009 FLZ028-034-280615- DIXIE-TAYLOR- 127 AM EDT SAT MAR 28 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR NORTHERN DIXIE AND SOUTHERN TAYLOR COUNTIES... * UNTIL 215 AM EDT AT 124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 22 MILES WEST OF STEINHATCHEE...MOVING NORTHEAST AT 25 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 8-JAMSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 1:38 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 39 min |
| Mar 28, 5:26 AM CDT | Severe Thunderstorm Warning | TAE | Walton | 49 min |
| Mar 28, 6:03 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton | 42 min |
| Mar 28, 6:49 AM CDT | Areal Flood Advisory | TAE | Holmes, Walton | 116 min |
| Mar 28, 7:29 AM CDT | Flash Flood Warning | TAE | Walton | 2 hr |
| Mar 28, 7:51 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 39 min |
| Mar 28, 8:13 AM CDT | Tornado Warning | TAE | Holmes | 32 min |
| Mar 28, 8:27 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 48 min |
| Mar 28, 8:42 AM CDT | Flash Flood Warning | TAE | Holmes, Walton | 2 hr |
| Mar 28, 8:56 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 49 min |
| Mar 28, 9:10 AM CDT | Severe Thunderstorm Warning | TAE | Jackson | 50 min |
| Mar 28, 9:51 AM CDT | Flash Flood Warning | TAE | Holmes, Jackson, Walton, Washington | 6 hr |
| Mar 28, 10:14 AM CDT | Flash Flood Warning | TAE | Jackson | 2 hr |
| Mar 28, 10:18 AM CDT | Special Marine Warning | TAE | 87 min | |
| Mar 28, 10:23 AM CDT | Coastal Flood Advisory | TAE | Bay, Dixie, Franklin, Gulf, Jefferson, Taylor and 2 more | 11 hr |
| Mar 28, 11:02 AM CDT | Severe Thunderstorm Warning | TAE | Holmes | 43 min |
| Mar 28, 11:21 AM CDT | River Flood Warning | TAE | Holmes, Washington | 13 days |
| Mar 28, 11:26 AM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 49 min |
| Mar 28, 11:31 AM CDT | River Flood Warning | TAE | Gadsden, Leon | 16 days |
| Mar 28, 11:32 AM CDT | River Flood Warning | TAE | Wakulla | 26 days |
| Mar 28, 11:50 AM CDT | Special Marine Warning | TAE | 85 min | |
| Mar 28, 12:45 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Jackson, Walton, Washington | 45 min |
| Mar 28, 1:01 PM CDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 44 min |
| Mar 28, 1:15 PM CDT | Areal Flood Warning | TAE | Holmes, Jackson, Walton | 8 hr |
| Mar 28, 1:16 PM CDT | Special Marine Warning | TAE | 89 min | |
| Mar 28, 1:44 PM CDT | Areal Flood Advisory | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 4 more | 2 hr |
| Mar 28, 1:49 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 26 min |
| Mar 28, 2:48 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden | 42 min |
| Mar 28, 3:21 PM CDT | Areal Flood Warning | TAE | Jackson | 8 hr |
| Mar 28, 3:21 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 12 hr |
| Mar 28, 3:21 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 38 hr |
| Mar 28, 3:34 PM CDT | Special Marine Warning | TAE | 116 min | |
| Mar 28, 4:36 PM CDT | River Flood Warning | TAE | Jackson | 10 days |
| Mar 28, 4:36 PM CDT | River Flood Warning | TAE | Calhoun | 13 days |
| Mar 28, 5:33 PM CDT | Special Marine Warning | TAE | 87 min | |
| Mar 28, 6:03 PM CDT | Areal Flood Warning | TAE | Bay, Calhoun, Gadsden, Holmes, Jackson, Walton and 1 more | 6 hr |
| Mar 28, 6:20 PM CDT | Severe Thunderstorm Warning | TAE | Dixie | 40 min |
| Mar 28, 7:11 AM CDT | Severe Thunderstorm Warning | TAE | Clay, Early, Quitman, Randolph | 49 min |
| Mar 28, 7:49 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Early, Miller, Quitman and 1 more | 41 min |
| Mar 28, 8:06 AM CDT | Tornado Warning | TAE | Clay, Quitman, Randolph | 24 min |
| Mar 28, 8:15 AM CDT | Tornado Warning | TAE | Randolph, Terrell | 45 min |
| Mar 28, 8:23 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Mitchell and 2 more | 52 min |
| Mar 28, 8:39 AM CDT | Severe Thunderstorm Warning | TAE | Early | 51 min |
| Mar 28, 9:16 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Early, Lee and 6 more | 44 min |
| Mar 28, 9:23 AM CDT | Tornado Warning | TAE | Baker, Decatur, Early, Grady, Miller, Mitchell and 1 more | 52 min |
| Mar 28, 9:40 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 50 min |
| Mar 28, 10:01 AM CDT | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Miller and 1 more | 44 min |
| Mar 28, 10:04 AM CDT | Severe Thunderstorm Warning | TAE | Dougherty, Tift, Turner, Worth | 41 min |
| Mar 28, 10:21 AM CDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 39 min |
| Mar 28, 10:45 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more | 45 min |
| Mar 28, 10:49 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 41 min |
| Mar 28, 10:56 AM CDT | Tornado Warning | TAE | Baker, Decatur, Miller, Mitchell | 34 min |
| Mar 28, 11:05 AM CDT | Tornado Warning | TAE | Dougherty, Lee, Mitchell, Turner, Worth | 25 min |
| Mar 28, 11:21 AM CDT | Tornado Warning | TAE | Baker, Mitchell | 39 min |
| Mar 28, 11:24 AM CDT | River Flood Warning | TAE | Lee | 10 days |
| Mar 28, 11:33 AM CDT | Tornado Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 42 min |
| Mar 28, 11:34 AM CDT | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Mitchell, Worth | 41 min |
| Mar 28, 11:43 AM CDT | Tornado Warning | TAE | Colquitt, Dougherty, Mitchell, Worth | 47 min |
| Mar 28, 11:45 AM CDT | Areal Flood Advisory | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Lee and 6 more | 2 hr |
| Mar 28, 12:07 PM CDT | Tornado Warning | TAE | Colquitt, Irwin, Tift, Turner, Worth | 38 min |
| Mar 28, 12:14 PM CDT | Severe Thunderstorm Warning | TAE | Early, Miller | 46 min |
| Mar 28, 12:18 PM CDT | Tornado Warning | TAE | Baker, Calhoun, Early, Miller | 16 min |
| Mar 28, 12:18 PM CDT | Tornado Warning | TAE | Baker, Decatur, Early, Miller, Mitchell, Seminole | 42 min |
| Mar 28, 12:27 PM CDT | Flash Flood Warning | TAE | Calhoun, Clay, Decatur, Early, Miller, Seminole | 2 hr |
| Mar 28, 12:33 PM CDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 28, 12:48 PM CDT | Tornado Warning | TAE | Ben Hill, Irwin | 42 min |
| Mar 28, 1:21 PM CDT | Flash Flood Warning | TAE | Ben Hill, Irwin | 114 min |
| Mar 28, 1:30 PM CDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 45 min |
| Mar 28, 1:31 PM CDT | Flash Flood Warning | TAE | Baker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more | 119 min |
| Mar 28, 1:43 PM CDT | Severe Thunderstorm Warning | TAE | Colquitt, Tift, Worth | 47 min |
| Mar 28, 2:02 PM CDT | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 43 min |
| Mar 28, 2:12 PM CDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 48 min |
| Mar 28, 2:24 PM CDT | Flash Flood Warning | TAE | Baker, Brooks, Colquitt, Decatur, Grady, Miller and 4 more | 3 hr |
| Mar 28, 3:02 PM CDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell | 43 min |
| Mar 28, 3:24 PM CDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Thomas | 51 min |
| Mar 28, 4:00 PM CDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Thomas | 45 min |
| Mar 28, 4:24 PM CDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Tift | 51 min |
| Mar 28, 4:33 PM CDT | River Flood Warning | TAE | Decatur | 15 days |
| Mar 28, 4:33 PM CDT | River Flood Warning | TAE | Dougherty | 19 hr |
| Mar 28, 4:34 PM CDT | Flash Flood Warning | TAE | Berrien, Brooks, Colquitt, Cook, Irwin, Lanier and 4 more | 116 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.